# SDR 06FDEA04191

- Difficulty date: December 8, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 12,481 hours, 6,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-5310-102004 FUSELAGE-MAINFRAME- REWORK OF 2 GOUGES ON FS 27 RING FRAME.  COMPLIED WITH EA 6-5310-102004 FUSELAGE MAIN FRAME 2 GOUES ON FS 27.
